# SDR AALA202111054339

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 6,751 hours, 1,881 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR A 3L POSITION IS NOT OPENING/CLOSING EASILY. FOUND DOOR NOT INSTALLED PROPERLY AT 3L POSITION LAVATORY. REINSTALLED LAVATORY DOOR, OPERATIONS CHECK GOOD.
